# SDR DL75K060055

- Difficulty date: January 16, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 22,096 hours, 9,353 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480119
- Part serial: 99048H9591
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS L1 WINDOW SHATTERED AT ALTITUDE.  AIRCRAFT REMAINED PRESSURIZED.  REPLACED L1 WINDOW PER MM.  PRESSURIZED A/C.  ALL CHECKS OK.
